# SDR SWAA2024121256927

- Difficulty date: November 5, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 61,640 hours, 36,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED STA695 AND BL0 CENTER SECTION 2024-691555<[01] REPLACED SUPPORT ANGLE LOCATED STA695 AND BL0 CENTER SECTION IAW B737-700 SRM 51-40-02 AND DWG 273A9110 SHEET 6 REV A. AND DWG 273A9112 SHEET 27; REV- SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK COMPLETED
